# SDR ARWA9610044

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND 4 IN. CRACK IN R/H MLG I/B DOOR EDGE, AFT LOWER SIDE. REPAIRED CHANNEL I.A.W. DC8 SRM 52-2-0, FIG. 2, SH. 3. FORMED AND TREATED DOUBLER I.A.W. DC8 SRM 51-1-4, 52-0-1, 51-1-8. INSTALLED DOUBLER AT MLG DOOR I.A.W. DC8 SRM 51-1-17, 51-1-21. CF W/O 017402 N/R 0791.
